# SDR CA130930005

- Difficulty date: September 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT ACFT HAD TO SHUTDOWN NR 2 ENGINE IN FLIGHT, AFTER A HIGH LEVEL OF VIBRATIONS WAS SENSED AND RT ENGINE VIB AMBER CAS MESSAGE DISPLAYED.
